MathSciNet Relay Station
MathSciNet bibliographic data
MR1035946 (91c:65031) 65F20 (15A06 65F30)
Zha, Hong Yuan; Hansen, Per Christian Regularization and the general Gauss-Markov linear model. Math. Comp. 55 (1990), no. 192, 613–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement